# SDR IPXA2015080892144

- Difficulty date: July 19, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC02954
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING INBD T/E FALSE SPAR SUPPORT CRACKED AT UPPER END.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SUPPORT, POST IAW DWG ARC0295 AND SRM 51-33-01.
